# SDR SIMA20120620012

- Difficulty date: June 20, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 24,953 hours, 18,056 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Feel Unit
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 9801 THE CREW REPORTED THE FLIGHT CONTROL COLUMN HAD A "BINDING" FEEL DURING TURNS WHEN HAND FLYING.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT FEEL UNIT QUADRANT IAW CRJ-700 AMM 27-11-00.  THE RIGGING AND OPERATIONAL CHECKS WERE GOOD.  FUNCTIONAL CHECK FLIGHT REQUIRED DUE TO RIGHT FEEL UNIT QUADRANT REPLACEMENT DUE TO FLT CONTROL COLUMN HAS A BINDING FEEL DURING TURNS WHEN HAND FLYING.  AIRCRAFT RELEASED FOR FCF PURPOSES ONLY.  FUNCTIONAL CHECK FLIGHT WAS FOUND STATISFACTORY. THE AIRCRAFT WAS RETUTNED TO SERVICE.
